A 35-year-old male asked:
Disclaimer

diagnosed with syncope. what proactive measures can i take to stop the symptoms?

2 doctor answers
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Syncope: Syncope is a symptom of multiple underlying possible entities that can cause it, you need to have a full neurological work up to know the cause.
Answered on Feb 3, 2014
Dr. Sheldon Brownstein
Specializes in Cardiac Electrophysiology
Syncope: Hydration, exercise, relaxation techniques and keeping a diary
Answered on May 2, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 35-year-old member asked:
Dr. Satish Sundar
34 years experience Pediatrics
3-6 weeks: It is not a real set time. It depends on severity of acne and consistent use. It is not typical prescribed by MD, so data on this can be a little uncl ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Two weeks: "proactiv" is overpriced, half-strength benzoyl peroxide. If you're not clear in two weeks, you're probably one of the 50% of acne patients who need s ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Depends on you: If you've been offered Accutane / isotretinoin, you already have a relationship with a dermatologist who thinks it is appropriate. That means you acne ... Read More
A 19-year-old female asked:
Dr. Vicki Levine
41 years experience Dermatology
Hard to say: Sometimes acne can get worse before it gets better. The only active ingredient in proactive is benzoyl peroxide. You may need more medication than tha ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month